# SDR SCNA20171018245

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 10,860 hours, 3,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE PANEL 521TB CORNER CRACKED.  REMOVED AND REPLACED THE LEADING EDGE PANEL.  OK FOR SERVICE.
